News & Announcements
Links
 

Volume 4 , Issue 1 , 2022 Table of Contents       

       
        Other Issues:      
  

Contents

The Cover and the Contents of Issue No.1, Volume 4, 2022
  Journal of Nonlinear Modeling and Analysis
  2022,4(1) [Abstract]  [View PDF(1.08 M)]
  
On the Main Aspects of the Inverse Conductivity Problem
  Manal Aoudj
  2022,4(1):1-17 [Abstract]  [View PDF(404.05 K)]
  
Transversal Heteroclinic Bifurcation in Hybrid Systems with Application to Linked Rocking Blocks
  Mi Zhou, Zhengdong Du
  2022,4(1):18-41 [Abstract]  [View PDF(562.62 K)]
  
Mathematical Modeling and Analysis of an Epidemic Model with Quarantine, Latent and Media Coverage
  Bilal Boulfoul, Adlen Kerboua, Xueyong Zhou
  2022,4(1):42-63 [Abstract]  [View PDF(619.43 K)]
  
Bifurcation Difference Induced by Different Discrete Methods in a Discrete Predator-prey Model
  Wenbo Yao, Xianyi Li
  2022,4(1):64-79 [Abstract]  [View PDF(748.60 K)]
  
Existence and Uniqueness of Solutions to Time-delays Stochastic Fractional Differential Equations with Non-Lipschitz Coefficients
  Chengyun Long, Jingli Xie
  2022,4(1):80-91 [Abstract]  [View PDF(315.33 K)]
  
Positive Periodic Solutions for a Single-species Model with Delay Weak Kernel and Cycle Mortality
  Ceyu Lei, Xiaoling Han
  2022,4(1):92-102 [Abstract]  [View PDF(349.13 K)]
  
A Note on the Stefan-Boltzmann Problem for Heat Transfer in a Fin
  Boris P. Belinskiy, John R. Graef, Lingju Kong
  2022,4(1):103-113 [Abstract]  [View PDF(374.55 K)]
  
Existence Results for Fractional Differential Equations with the Riesz-Caputo Derivative
  Shan Wang, Zhen Wang
  2022,4(1):114-128 [Abstract]  [View PDF(325.00 K)]
  
Global Dynamics of a Diffusive Leslie-Gower Predator-prey Model with Fear Effect
  Zebin Fang, Shanshan Chen, Junjie Wei
  2022,4(1):129-140 [Abstract]  [View PDF(428.56 K)]
  
Stability of Peakons for a Nonlinear Generalization of the Camassa-Holm Equation
  Hao Yu, Kelei Zhang
  2022,4(1):141-152 [Abstract]  [View PDF(430.79 K)]
  
The Upper Semicontinuity of Random Attractor for Stochastic Suspension Bridge Equation
  Xiaobin Yao
  2022,4(1):153-159 [Abstract]  [View PDF(328.39 K)]